# SDR N6WA2013072501

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 26,863 hours, 19,701 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 YAW DAMPER INOPERATIVE STATUS MESSAGE DURING TAXI.  SWAPPED YAW DAMPER SWITCHES NR 1 & NR 2, FOR TROUBLESHOOTING IAW AMM 20-41-00.  REPOSITIONED SWITCHES TO ORIGINAL POSITIONS IAW 20-51-00. PERFORMED OP'S CHECK OF YD1 AND YD 2, IAW AMM 22-22-04. OP'S CHECKED GOOD.
